Moment bounds on the corrector of stochastic homogenization of non-symmetric elliptic finite difference equations

Research output: Contribution to journal › Research article › Contributed › peer-review

Contributors

Details

Original languageEnglish
Pages (from-to)179-234
Number of pages56
JournalCommunications in Partial Differential Equations
Issue number2
Publication statusPublished - 2017
Peer-reviewedYes

External IDs

Scopus 85014674358

Keywords

Subject groups, research areas, subject areas according to Destatis

  • Mathematics (general) - Corrector equation, stochastic homogenization, two-scale expansion, variance estimate

Keywords

  • Corrector equation, stochastic homogenization, two-scale expansion, variance estimate